Connect with others who understand.

sign up log in
About MyEndometriosisTeam

Pregabalin (Lyrica )

Pregabalin (Lyrica )

I have been taking Pregabalin (lyrica) for 3 days now my pain has intensified it’s herrendous should this happen ?? I also can’t sleep and these are the things it should be helping with .. should I keep taking it ??? Has anybody else experienced this ?? Xxxx

A MyEndometriosisTeam Member said:

Sometimes it will flair the nerves off before it helps.

posted about 1 year ago
A MyEndometriosisTeam Member said:

Lyrica doesn't work for everyone. If it is causing you pain to increase and your doc doesn't listen, find another doc immediately.

You deserve SO much more than this one is doing for you!

posted about 1 year ago
A MyEndometriosisTeam Member said:

Thank you will do xxx

posted about 1 year ago
A MyEndometriosisTeam Member said:

So should I keep taking it then .. is that a common thing xx

posted about 1 year ago
A MyEndometriosisTeam Member said:

I have not heard of it either, but if the doctor looks at you funny, they are not the right doctor. I had the same issue with my gyro whom I had been seeing since I was 18, did not like how she was treating me and lucky for me I found someone who listened. I hope you get pain meds you need abd nofurthe complications. Sleep is very important I know.

posted about 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in